# SDR IPXA2017012913389

- Difficulty date: January 12, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ABA76552
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, E/E BAY BS 475, RBL 9-12 INTERCOSTAL HAS CORROSION.  REMOVED, FABRICATED AND REPLACED THE INTERCOSTAL IAW DWG ABA7655 AND SRM 51-33-01.
